# SDR CALA2011071200484

- Difficulty date: July 12, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 37,890 hours, 14,179 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 106122629
- Condition: Malfunctioned
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT TOP OF CLIMB AMBER L/E TRANSIT LIGHT ILL.  NR 1 FLAP L/E DEVICE LT ILLUMINATED.  REMOVED AND REPLACED L/E FLAP RETRACT SENSOR (S168) PER AMM 27-88-11.  PERFORMED L/E FLAP/SLAT PROX SENSOR TEST PER AMM 27-88-11-700-801.  ALL INDICATIONS NORMAL.
